# SDR SIMA20140228002

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,790 hours, 31,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT CHARGING STATION NOT CHARGING.  REPOSITIONED FIRST OFFICER`S FLASHLIGHT 33-5-16 AMM WORKING GOOD.
